# SDR IXXA2024041806

- Difficulty date: March 8, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300342
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1219 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STRINGER 39R CORRODED AT STA 1219
